# SDR FDKA200802054

- Difficulty date: February 11, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 9,476 hours, 9,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 71346311
- Condition: Defective
- Location: Nr 2 Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6210 ATL.  SMOKE IN CABIN AND COCKPIT.  MX REMOVED AND REPLACED NR 2 PACK DUCT, OPS CHECKED GOOD.
